# SDR CALA0400386

- Difficulty date: April 18, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N70353
- Make and model: Boeing 7373T0
- Aircraft serial: 23591
- Aircraft time: 49,101 hours, 25,731 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498162
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27L HAS HEAVY CORROSION FROM STA 955 TO APB (5 FT).  REMOVED AND REINSTALLED NEW STRINGER SECTION AT 27 LEFT STA 907 TO 1016 PER SRM 51-10-02.
